# SDR DALA13003943317

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 25,296 hours, 3,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 CORRODED AT FWD FR50 & FR53.1.  CORRODED SEAT TRACK R & R IAW SRM 51-42-11.
